Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 25 found articles
 
 
  Linear quadratic regulation for linear time-varying systems with multiple input delays
 
 
Title: Linear quadratic regulation for linear time-varying systems with multiple input delays
Author: Zhang, Huanshui
Duan, Guangren
Xie, Lihua
Appeared in: Automatica
Paging: Volume 42 (2006) nr. 9 pages 12 p.
Year: 2006
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands